# SDR FDEA202307281325

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE SKIN DOUBLER AT APPROXIMATE STATION XOS 790 AREA   FOUND CRACKED. RIGHT HAND WING LEADING EDGE SKIN CRACKED DOUBLER AT APPROXIMATE STATION XOS 790   REMOVED AND FABRICATED DOUBLER PER DOUGLAS DRAWING ARB3954 REVISION K. INSTALLED   FABRICATED DOUBLER AS PER MD-11 SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
